| Catalog Number |
G136 |
| Medical Device Problem Codes |
Restricted Flow rate (1248); Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
While using a cavitron plus g136 they allege that they have low water flow and the unit heats up, no injury resulted.
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803 the device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Additional Manufacturer Narrative
Within warranty? no.************* notes: (b)(6) 2025 repair tech: iam.000 evaluated, meets specifications, customer replaced damaged/worn components and recalibrated unit to factory specs.*ensure all inserts being used are dentsply sirona 30k inserts that are not damaged, bent/curved stacks, clogged and or worn.**inserts being used with these conditions will cause multiple issues including "hot handiece" and "no vibration".Qa: mk hpc: 0923 hp: 202310 ************* within warranty? no.